# SDR UPS02839619

- Difficulty date: October 5, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT NR 31 CARGO DOOR WEB CRACKED. AT STA 40, APPROX. 12 INCHES BELOW MAIN DECK FLOOR.  REMOVED DAMAGED SECTION OF WEB. T G 35574 10-6-02 FABRICATED & INSTALLED REPLACEMENT SECTION OF WEB PER DC-8 SRM 53-2-0
